# SDR DHL9672042C

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, HFEC ON LEFT WING  RIB UPPER CHORD, CRACKS AT BL 70.5.  STOP DRILLED HOLE, HFEC ON STOP HOLE AND COMMON FASTENERS HOLES, NOT CRACKS NOTED.  INSTALLED PREVENTATIVE MODIFICATION PER S/B 57-0112 AND DRAWING 65-33202.
